Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Journal Article

A Moment Problem in L1 Approximation

Charles R. Hobby and John R. Rice
Proceedings of the American Mathematical Society
Vol. 16, No. 4 (Aug., 1965), pp. 665-670
DOI: 10.2307/2033900
Stable URL: http://www.jstor.org/stable/2033900
Page Count: 6

You can always find the topics here!

Topics: Approximation, Mathematical functions, Integrable functions
Were these topics helpful?
See something inaccurate? Let us know!

Select the topics that are inaccurate.

Cancel
  • Read Online (Free)
  • Download ($30.00)
  • Subscribe ($19.50)
  • Add to My Lists
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
A Moment Problem in L1 Approximation
Preview not available

Page Thumbnails

  • Thumbnail: Page 
665
    665
  • Thumbnail: Page 
666
    666
  • Thumbnail: Page 
667
    667
  • Thumbnail: Page 
668
    668
  • Thumbnail: Page 
669
    669
  • Thumbnail: Page 
670
    670